# SDR DALA2021121307662

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 78,891 hours, 29,929 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 FOUND APU BATTERY CONNECTOR BURNT. CORRECTIVE ACTION: REMOVED AND REPLACED APU BATTERY CONNECTOR PER BSWPM 20-30-11. (8347393)
